Faculty Publications

Title

A characterization of the jacobson radical in ternary algebras

Document Type

Article

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

38

Issue

2

First Page

228

Last Page

234

Abstract

The Jacobson radical Rad T for a ternary algebra T is characterized as one of the following: (i) the set of properly quasi-invertible elements in T; (ii) the set of xe T such that the principal right ideal (xTT) or left ideal (TTx) is quasi-regular in T; (iii) the unique maximal quasi-regular ideal in T; (iv) the set of T such that Rad T(x) = T(x). We also obtain ternary algebraanalogs of characterization of the radicals of certain subalgebras in an associative algebra. © 1973 American Mathematical Society.

Original Publication Date

1-1-1973

DOI of published version

10.1090/S0002-9939-1973-0335582-5

Share

COinS